Turkish Journal of Mathematics
A generalization of Banach's contraction principle for some non-obviously contractive operators in a cone metric space
This paper investigates the fixed points for self-maps of a closed set in a space of abstract continuous functions. Our main results essentially extend and generalize some fixed point theorems in cone metric spaces. An application to differential equations is given.
Cone metric space, fixed point, Ordered Banach space, self-maps of a closed set, iterative sequence
"A generalization of Banach's contraction principle for some non-obviously contractive operators in a cone metric space,"
Turkish Journal of Mathematics: Vol. 36:
2, Article 11.
Available at: https://journals.tubitak.gov.tr/math/vol36/iss2/11